MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-HOOK LAP 33CM; E-Z CLEAN L-HOOK LAP 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-HOOK LAP 33CM; E-Z CLEAN L-HOOK LAP 33 CM
Model Number 0020
Medical Device Problem Codes Arcing of Electrodes (2289); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch/serial number was not provided; therefore, a manufacturing record evaluation could not be performed.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: were there any patient consequences related to this events? could you please confirm what was the severity of the burn? first degree burns are minor burns on the first layer of skin.Second degree burns have two types: superficial partial-thickness burns injure the first and second layers of skin.Deep partial-thickness burns injure deeper skin layers.Third degree burns injure all the skin layers and tissue under the skin.What medical intervention was used to treat the burn? (such as salve or stitches) are there any anticipated long-term effects from the burn or injury? what medical intervention was used to treat the burn or injury? (such as salve or stitches).What is the current patient status? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, the megadyne laparoscopic l hook sparked and caused a small burn mark on patient's liver.The case was successfully completed.

Brand Name
E-Z CLEAN L-HOOK LAP 33CM
Common Device Name
E-Z CLEAN L-HOOK LAP 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key10520710
Report Number1721194-2020-00048
Device Sequence Number11656447
Product Code GEI
UDI-Device Identifier10614559100318
UDI-Public10614559100318
Combination Product (Y/N)N
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0020
Device Catalogue Number0020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/11/2020
Patient Sequence Number1